# SDR RAAA00E9028

- Difficulty date: July 26, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 45,441 hours, 22,400 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 MAINT CHECK, FOUND RIGHT NOSE GEAR DOOR INNER SKIN CRACKED AT AFT HINGE MOUNT AREA.  CRACK AT FWD EDGE RUNNING VERTICAL.  REPAIRED RIGHT NOSE GEAR DOOR IAW LOCKHEED SRM 51-3-7 FIG 1 & 53-2-1 FIG 2 & 51-2-14.
